# SDR AALA202501133501

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 27,872 hours, 11,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R GIRT BAR IS VERY LOOSE. GIRT BAR HOOKS NEED TO BE TIGHTENED. GIRT BAR WAS REALIGNED TO SURFACE AREA AT 1R DOOR. DOOR OPERATION OPERTIONAL CHECK GOOD. PER AMM 25-66-02.
